Citation

BibTex format

@article{Liebeck:2015:10.2140/pjm.2015.279.357,
author = {Liebeck, MW and Seitz, GM and Testerman, DM},
doi = {10.2140/pjm.2015.279.357},
journal = {PACIFIC JOURNAL OF MATHEMATICS},
pages = {357--382},
title = {DISTINGUISHED UNIPOTENT ELEMENTS AND MULTIPLICITY-FREE SUBGROUPS OF SIMPLE ALGEBRAIC GROUPS},
url = {http://dx.doi.org/10.2140/pjm.2015.279.357},
volume = {279},
year = {2015}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Seitz,GM
AU - Testerman,DM
DO - 10.2140/pjm.2015.279.357
EP - 382
PY - 2015///
SN - 0030-8730
SP - 357
TI - DISTINGUISHED UNIPOTENT ELEMENTS AND MULTIPLICITY-FREE SUBGROUPS OF SIMPLE ALGEBRAIC GROUPS
T2 - PACIFIC JOURNAL OF MATHEMATICS
UR - http://dx.doi.org/10.2140/pjm.2015.279.357
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000369276700016&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/29874
VL - 279
ER -